# SDR HALA2017110808003

- Difficulty date: November 7, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 20,448 hours, 3,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING TORN BETWEEN DOOR 4L AND 4R.  RESECURED PATH LIGHT.
